# SDR SWAA2021082634707

- Difficulty date: December 6, 2020
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 20,610 hours, 9,133 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER FIXED PANEL BEHIND PYLON HAS A CRACKED CORNER BRACKET (MARKED) O/B BRACKET / REPLACED CORNER BRACKET PER SRM 51-40-02 P/N 115A6250-1SA-M 326 (A1303494)
